Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Jan 8, 2024, 2:07 PM CST for Montgomery County, Polk County, San Jacinto County, Texas. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2024, 2:07 PM CST (20:07 UTC)
- Expired
- Jan 8, 2024, 2:30 PM CST
- In force
- 23 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Montgomery County, TX, Polk County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 117 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 2:17 PM CST | TORNADO | 6 S Coldspring, TX | Spotter reported a tornado on the ground near Coldspring, TX. |
| Jan 8, 2:35 PM CST | WATERSPOUT | 5 Ne Coldspring, TX | Local News outlet broadcast a report of a waterspout over Lake Livingston. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 1:37 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 582 m²/s²
- 0-3 km storm-relative helicity
- 805 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
681
WFUS54 KHGX 082007
TORHGX
TXC339-373-407-082030-
/O.NEW.KHGX.TO.W.0002.240108T2007Z-240108T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
207 PM CST Mon Jan 8 2024
The National Weather Service in League City has issued a
* Tornado Warning for...
Northeastern Montgomery County in southeastern Texas...
Southwestern San Jacinto County in southeastern Texas...
Southwestern Polk County in southeastern Texas...
* Until 230 PM CST.
* At 206 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Coldspring, or 12 miles northwest
of Cleveland, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Coldspring around 210 PM CST.
Shepherd, Lake Livingston State Park, and West Livingston around
215 PM CST.
Livingston and Goodrich around 220 PM CST.
Other locations impacted by this tornadic thunderstorm include
Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3036 9523 3044 9535 3082 9511 3062 9479
TIME...MOT...LOC 2006Z 223DEG 49KT 3047 9522
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Cady2 follow-up statements
133
WWUS54 KHGX 082018
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
218 PM CST Mon Jan 8 2024
TXC339-373-407-082030-
/O.CON.KHGX.TO.W.0002.000000T0000Z-240108T2030Z/
Montgomery TX-San Jacinto TX-Polk TX-
218 PM CST Mon Jan 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
NORTHEASTERN MONTGOMERY...SOUTHWESTERN SAN JACINTO AND SOUTHWESTERN
POLK COUNTIES...
At 217 PM CST, a spotter confirmed tornado was located near
Coldspring, or 12 miles southwest of Livingston, moving northeast at
55 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado near Lower Van Rd and FM
2025 in San Jacinto County.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Livingston, Goodrich, Lake Livingston State Park, and West
Livingston around 225 PM CST.
Other locations impacted by this tornadic thunderstorm include
Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3036 9523 3044 9535 3082 9511 3062 9479
TIME...MOT...LOC 2017Z 223DEG 49KT 3059 9509
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Cady779
WWUS54 KHGX 082023
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
223 PM CST Mon Jan 8 2024
TXC339-082032-
/O.CAN.KHGX.TO.W.0002.000000T0000Z-240108T2030Z/
Montgomery TX-
223 PM CST Mon Jan 8 2024
...THE TORNADO WARNING FOR NORTHEASTERN MONTGOMERY COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
LAT...LON 3048 9503 3056 9524 3082 9511 3062 9479
TIME...MOT...LOC 2022Z 223DEG 49KT 3065 9503
$$
TXC373-407-082030-
/O.CON.KHGX.TO.W.0002.000000T0000Z-240108T2030Z/
San Jacinto TX-Polk TX-
223 PM CST Mon Jan 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR CENTRAL
SAN JACINTO AND SOUTHWESTERN POLK COUNTIES...
At 222 PM CST, a confirmed tornado was located near Lake Livingston
State Park, moving northeast at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado near Lower Van Rd and FM
2025 in San Jacinto County.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Livingston and northeastern West Livingston around 230 PM CST.
Other locations impacted by this tornadic thunderstorm include
Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3048 9503 3056 9524 3082 9511 3062 9479
TIME...MOT...LOC 2022Z 223DEG 49KT 3065 9503
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
CadyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 8, 12:06 PM CST, 2 hours 1 minute earlier.
Area forecast discussion, Jan 8, 12:06 PM CST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1206 PM CST Mon Jan 8 2024
...New AVIATION...
.SHORT TERM...
(Today through Tuesday Night)
Issued at 323 AM CST Mon Jan 8 2024
Not much has changed from the previous several forecasts. Upper
trof in the Four Corners region will deepen and trek ese across
the Southern Plains and Texas today and tonight. Developing
surface low pressure over eastern NM and the Texas Panhandle will
track ewd during that same time period. Its associated
dryline/front will surge east southeastward into Southeast Texas
this afternoon and off the coast this evening.
In advance of the front, low level jet will strengthen this
morning...eventually reaching 45-60kt at H85 and holding thru this
much of the afternoon. WAA advection regime will transport Gulf
moisture back into the region. Column profile below about H7 becomes
fairly saturated and anticipate scattered showers to begin
developing across the area as we head into the sunrise and mid
morning hours. Potential for a few embedded tstms emerges as the
morning progresses.
Think precip coverage will remain mostly scattered this morning
followed by a thin band of showers and storms developing along the
front in the afternoon. This band of storms will probably be
somewhere around the Crockett-College Station area 1-2pm, the
US59/I69 corridor 4-6pm, and along/off the coast 6-8pm.
In regards to the severe weather potential: model forecast parameters
are there for some severe cells. High shear, sufficient CAPE,
cooling mid levels, and a somewhat diffluent flow aloft compliments
of 150kt upper jet rounding the base of the trof in sw Tx. That
said, the question remains whether robust forcing can overcome the
expected significant morning cloudiness & showers. Confidence isn't
overly high one way or the other. Suspect most will mainly see some
some moderate end cells mid-late morning thru early evening that'll
produce some 35-50mph winds (just from mixing the higher winds aloft
to the surface). However, definitely cannot rule out a handful of
overperformers producing more significant wx. All hazards would be
in play - damaging winds, hail, and isolated tornadoes. FF threat
is marginal considering the fairly progressive nature of this system.
Severe wx threat should mostly end with the passage of the front.
Portions of the region should see some scattered precip
redevelopment in the 9pm-3am timeframe behind the boundary. This
would be in association with the approach of the base of the mid
level level trof and jet streak interacting with whatever lingering
moisture remains available. Assuming the forecast dry sub-cloud base
below 7000ft holds, light rain will be the prevailing issue. Maybe a
non-zero threat of perhaps some small hail if dynamics/moisture
availability is more than advertised.
By Tuesday morning clouds will have cleared and expect a sunny,
windy and colder day. Northern 1/2 of the CWA will flirt with a
light freeze Tuesday night.
47
&&
.LONG TERM...
(Wednesday through Sunday)
Issued at 323 AM CST Mon Jan 8 2024
Onshore flow should return on Wednesday, bringing WAA and increasing
moisture across SE Texas during the second half of the work week.
Thursday will see highs reach the 70s, with isentropic lifting and
PWs of 0.75 - 1.0" bringing slight rain chances back into the
forecast during the late afternoon/evening. Otherwise, conditions
through Thursday evening will be mostly benign, serving as another
brief lull between weather systems.
Global models indicate that another upper level trough should sweep
across the Plains on Friday, pushing another strong cold front
through SE Texas. Current guidance suggest that this cold front
should reach the Brazos Valley during the early morning hours of
Friday, later pushing offshore by Friday afternoon with strong winds
developing in it's wake. The latest model runs feature better
agreement than previous iterations, though some uncertainties
remain, especially pertaining to timing and temperatures. With el
nino conditions ongoing and global models trending towards a quicker
FROPA, I opted to adjust temperatures down Friday night/early
Saturday morning, putting lows near/below freezing across SE Texas.
High uncertainty exists beyond this point in the forecast, though
trends seem to indicate onshore flow returning Saturday, WAA and
building moisture through Sunday, with yet another cold front Sunday
night/Monday morning.
03
&&
.AVIATION...
(18Z TAF Issuance)
Issued at 1202 PM CST Mon Jan 8 2024
Widespread SHRA across much of the area, with a few TSRA, mainly
north of most TAF sites attm. We are expecting additional TSRA to
develop later this aft/early eve near the frontal boundary as it
progresses SE across the area. Seeing wind gusts around 30 kts
areawide due to the tight pressure gradient across the area. Also
seeing widespread MVFR ceilings. Maintained the non convective
LLWS group tonight with the strong westerly winds expected just above
the sfc.
Wood
&&
.MARINE...
Issued at 323 AM CST Mon Jan 8 2024
Onshore winds around 15 to 25 knots are expected across the bays and
nearshore waters today ahead of a cold front, with winds in the
offshore waters approaching Gale-Force. This strong onshore flow
will bring seas of 8 to 13 ft across the gulf waters, along with a
higher risk of rip current and elevated tides across all Gulf-facing
beaches during this period. Numerous thunderstorms will develop
along and ahead of the cold front today. Some storms may become
strong to severe at times, capable of producing damaging winds and
isolated waterspouts. The cold front should push offshore this
evening, with winds across all waters approaching Gale-Force
overnight. This strong offshore flow will result in low water levels
throughout the bays early Tuesday morning. Winds and seas subside
Tuesday evening, with onshore flow quickly returning by Wednesday
morning. Caution flags may be needed at times during the second half
of the work week as onshore winds return and strengthen ahead of yet
another cold front. This second cold front arrives early on Friday,
with strong offshore winds, potentially nearing Gale-Force,
developing in it's wake.
03
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 38 52 33 65 / 30 0 0 0
Houston (IAH) 40 53 35 67 / 50 0 0 0
Galveston (GLS) 45 54 46 64 / 70 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory until 6 PM CST Tuesday for TXZ163-164-176>179-
195>200-210>214-226-227-235>238-300-313-335>338-436>439.
GM...Small Craft Advisory until midnight CST tonight for GMZ330-335-
350-355.
Gale Warning from midnight tonight to 9 PM CST Tuesday for
GMZ330-335-350-355.
Low Water Advisory from midnight tonight to 6 PM CST Tuesday for
GMZ330-335.
Gale Warning until 9 PM CST Tuesday for GMZ370-375.
&&
SHORT TERM...47
LONG TERM....03
AVIATION...Wood
MARINE...03In the hours before
Special weather statement, Jan 8, 10:09 AM CST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1009 AM CST Mon Jan 8 2024
TXZ177-198-199-081645-
Walker TX-Grimes TX-Montgomery TX-
1009 AM CST Mon Jan 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRIMES...
NORTHWESTERN MONTGOMERY AND SOUTHWESTERN WALKER COUNTIES THROUGH 1045
AM CST...
At 1008 AM CST, Doppler radar was tracking a strong thunderstorm near
Anderson, or 14 miles northeast of Navasota, moving northeast at 40
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Anderson, Richards, and Roans Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3039 9597 3048 9606 3081 9584 3060 9553
TIME...MOT...LOC 1608Z 226DEG 36KT 3053 9590
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CadySpecial weather statement, Jan 8, 11:32 AM CST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1132 AM CST Mon Jan 8 2024
TXZ163-164-176>178-198-081800-
San Jacinto TX-Madison TX-Walker TX-Grimes TX-Houston TX-Trinity TX-
1132 AM CST Mon Jan 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TRINITY...
NORTHEASTERN GRIMES...NORTHWESTERN SAN JACINTO...SOUTH CENTRAL
HOUSTON...SOUTHEASTERN MADISON...WESTERN POLK AND WALKER COUNTIES
THROUGH NOON CST...
At 1131 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Huntsville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Huntsville, Trinity, Lovelady, Riverside, Sebastopol, and Crabbs
Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3090 9511 3083 9520 3082 9519 3061 9565
3082 9589 3120 9538
TIME...MOT...LOC 1731Z 235DEG 40KT 3083 9558
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CadySpecial weather statement, Jan 8, 1:49 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
149 PM CST Mon Jan 8 2024
TXZ177>179-199-082015-
San Jacinto TX-Walker TX-Polk TX-Montgomery TX-
149 PM CST Mon Jan 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MONTGOMERY...
NORTHWESTERN SAN JACINTO...SOUTHWESTERN POLK AND SOUTHEASTERN WALKER
COUNTIES THROUGH 215 PM CST...
At 149 PM CST, Doppler radar was tracking a strong thunderstorm over
New Waverly, or 8 miles north of Willis, moving northeast at 55 mph.
HAZARD...Wind gusts to 40 mph possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Waverly, Coldspring, Point Blank, Lake Livingston State Park,
southern West Livingston, Oakhurst, and Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3043 9553 3052 9560 3085 9525 3062 9497
TIME...MOT...LOC 1949Z 234DEG 49KT 3055 9545
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CadySpecial weather statement, Jan 8, 2:03 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
203 PM CST Mon Jan 8 2024
TXZ178-179-199-082030-
San Jacinto TX-Polk TX-Montgomery TX-
203 PM CST Mon Jan 8 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MONTGOMERY...
SOUTHERN SAN JACINTO AND SOUTHWESTERN POLK COUNTIES THROUGH 230 PM
CST...
At 202 PM CST, Doppler radar was tracking a strong thunderstorm with
broad rotation 7 miles northeast of Cut And Shoot, or 12 miles
northwest of Cleveland, moving northeast at 50 mph.
HAZARD...Wind gusts to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Conroe, Shepherd, Cut And Shoot, Coldspring, and Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.
&&
LAT...LON 3028 9531 3036 9543 3071 9515 3052 9486
TIME...MOT...LOC 2002Z 227DEG 43KT 3042 9526
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CadyThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:15 AM CST | Low Water Advisory | HGX | 39 hr | |
| Jan 8, 10:09 AM CST | Special Weather Statement | HGX | Grimes | 36 min |
| Jan 8, 11:32 AM CST | Special Weather Statement | HGX | Walker | 28 min |
| Jan 8, 1:49 PM CST | Special Weather Statement | HGX | San Jacinto | 26 min |
| Jan 8, 2:03 PM CST | Special Weather Statement | HGX | San Jacinto | 27 min |
| Jan 8, 2:28 PM CST | Tornado Warning | HGX | Polk, San Jacinto | 17 min |
| Jan 8, 2:33 PM CST | Tornado Warning | HGX | Polk, San Jacinto | 28 min |
| Jan 8, 2:40 PM CST | Special Weather Statement | HGX | Colorado | 65 min |
| Jan 8, 2:44 PM CST | Tornado Warning | HGX | Polk | 31 min |
| Jan 8, 2:50 PM CST | Tornado Warning | HGX | Polk, San Jacinto | 40 min |
| Jan 8, 2:59 PM CST | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 31 min |
| Jan 8, 3:24 PM CST | Special Weather Statement | HGX | Colorado | 51 min |
| Jan 8, 3:33 PM CST | Severe Thunderstorm Warning | HGX | Austin, Colorado, Wharton | 27 min |
| Jan 8, 3:53 PM CST | Tornado Warning | HGX | Austin, Colorado, Fort Bend, Wharton | 22 min |
| Jan 8, 4:01 PM CST | Special Weather Statement | HGX | Waller | 29 min |
| Jan 8, 4:05 PM CST | Special Weather Statement | HGX | Jackson | 25 min |
| Jan 8, 4:18 PM CST | Special Weather Statement | HGX | Fort Bend | 27 min |
| Jan 8, 4:18 PM CST | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 27 min |
| Jan 8, 4:32 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 28 min |
| Jan 8, 4:35 PM CST | Special Weather Statement | HGX | Wharton | 25 min |
| Jan 8, 4:36 PM CST | Special Weather Statement | HGX | Jackson | 24 min |
| Jan 8, 4:42 PM CST | Special Marine Warning | HGX | 93 min | |
| Jan 8, 5:00 PM CST | Special Weather Statement | HGX | Brazoria, Chambers, Galveston | 30 min |
| Jan 8, 5:06 PM CST | Special Marine Warning | HGX | 54 min | |
| Jan 8, 5:34 PM CST | Special Marine Warning | HGX | 56 min | |
| Jan 8, 5:38 PM CST | Special Weather Statement | HGX | Brazoria | 52 min |
| Jan 8, 5:39 PM CST | Special Weather Statement | HGX | Brazoria | 51 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.